# SDR SWAA104768

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 36,977 hours, 21,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6573710
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND COCKPIT OVERHEAD PANEL EMERGENCY EXIT LIGHT INOP.  REPAIRED LIGHT ASSY PER MM.
